MAUDE Adverse Event Report: ABBOTT MEDICAL, COSTA RICA LTDA TACTIFLEX¿ ABLATION CATHETER, SENSOR ENABLED¿; Catheter, percutaneous, cardiac ablation, for treatment of atrial fibrillation

ABBOTT MEDICAL, COSTA RICA LTDA TACTIFLEX¿ ABLATION CATHETER, SENSOR ENABLED¿; Catheter, percutaneous, cardiac ablation, for treatment of atrial fibrillation
Model Number A-TFSE-FJ
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/20/2025
Type of Reportable Event Malfunction
Event or Problem Description
During pre-use inspection for an svt procedure, the catheter tip was found to be fractured and detached prior to patient contact.The device was replaced, and the procedure was completed with no adverse consequences to the patient.
 
Additional Manufacturer Narrative
One tactiflex ablation catheter, sensor enabled was received for evaluation.The flex tip had been fractured and detached.The root cause was determined to be damage to the catheter tip during removal of the catheter from its packaging due to the design of the tip protector.The batch record was reviewed to ensure that each manufacturing and inspection operation was performed.

Brand Name
TACTIFLEX¿ ABLATION CATHETER, SENSOR ENABLED¿
Common Device Name
Catheter, percutaneous, cardiac ablation, for treatment of atrial fibrillation
Manufacturer (Section D)
ABBOTT MEDICAL, COSTA RICA LTDA
parque industrial, zona franca coyol s.a.
edificio #44b, calle 0, avenida 2, coyol
alajuela, costa rica 1897- 4050
CS  1897-4050
Manufacturer (Section G)
ABBOTT MEDICAL, COSTA RICA LTDA
parque industrial, zona franca coyol s.a.
edificio #44b, calle 0, avenida 2, coyol
alajuela, costa rica 1897- 4050
CS   1897-4050
Manufacturer Contact
wendy mccarty
5050 nathan lane n
plymouth, MN 55442
6517565400
MDR Report Key24531030
Report Number3008452825-2026-00094
Device Sequence Number18376128
Product Code OAE
UDI-Device Identifier05415067034618
UDI-Public(01)05415067034618(10)10959364(17)280630
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
P220013
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Initial Reporter Occupation Physician
Remedial Action Notification
Type of Report Initial
Report Date (Section B) 03/06/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberA-TFSE-FJ
Device Lot Number10959364
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/01/2025
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/20/2025
Initial Report FDA Received Date03/06/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/18/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
3008452825-08/27/25-001-
Patient Sequence Number1
Patient SexMale